I went on 25 mg of quetiapine sandoz twice daily for about 2 weeks a long time ago. Can’t remember if I increased the dose or exactly how long I was on it. Is the body able to get used to the dose if you stop cold turkey then? In about 2 weeks. If one then stops and the emotional difficulties get worse, is it then likely that it is due to underlying illness or because the body has been used to the medicine? Anyone know?
You should never stop taking antipsychotic drugs cold turkey. You should work with your doctor to slowly reduce the amount you are on. Stopping antipsychotic drugs abruptly can cause a variety of withdrawal symptoms, including psychotic symptoms. I don’t know if that answers your question completely as I had a little bit of a hard time understanding the full meaning of your post.
It depends I think. Side effects may persist longer for different people. Sometimes the side effects stay as long as the person takes the medication.
I have heard of people getting used to the side effects, but I’ve never heard of the side effects going away completely. I could be wrong.
What i was trying to say was if the body get used to that low dose of ap afther just 2 weeks?
this is one of the worst things you could do with medication
please don’t do it
it can have serious consequences, possibly life long
The pdoc and I has a plan to lower the dose and quit the med I am on now. And I plan to stick to that plan. Just wondering if the body could get used to that dose I used earlier in just 2 weeks… That the body got used to the med in that short time and on that low dose. I don’t know that and was wondering if anyone know how fast the body get used to an ap. Hope you understand what im saying.